# SDR AWXA200200544

- Difficulty date: May 22, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 63,650 hours, 24,829 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 174N3000
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8 INSPECTION  TWO CHAFED AREAS OF SKIN WERE FOUND ON THE VERTICAL STAB LEADING EDGE AT FIN STATION 80 AND 90.  MAINTENANCE BLENDED AND REMOVED CHAFED AREAS OF SKIN AT FSS STA.80 PER ASTM E797-95 PAGES 369-374 AND B757 SRM 55-30-01 FIG 101 PAGE 104. MAINTENANCE BLENDED AND REMOVED CHAFFED AREA OF SKIN AT FSS STA 90 IAW ASTM 797-95 PAGES 369-374 AND B757 SRM 55-30-01 FIG 101 PAGE 104. MAINTENANCE TREATED AND PRIMED AREAS IAW B757 SRM 51-20-01 PAGE 9 AND B757 AMM 51-21-10 PAGE 701. MAINTENANCE INSTALLED REPAIR DOUBLERS IAW B757 SRM 55-30-01 PAGES 201-202.
